# SDR MASA2016121612754

- Difficulty date: December 16, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 2,070 hours, 1,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT’S FLASHLIGHT INOP.  IN WORK.
